Search the Community
Showing results for tags 'zyprexatapering'.
Found 1 result
LaurensOn posted a topic in Introductions and updatesHello, My name is Lauren and I am trying to get off Zyprexa. This week was my third time attempting. This is the third time that I failed, too. I was prescribed 5 mg of Zyprexa one year ago this month for bad anxiety. It worked instantaneously. Within a month, I didn't fit into my clothes anymore, which was okay with me at the time because this drug was to be "temporary". I wanted to see if I could take the lowest dose possible and still have it have a therapeutic effect so I started taking half a couple months after being originally prescribed, so i went from 5 mg per night to 2.5 mg per night. So, for the majority of this year I have been on 2.5 mg per night. There were no symptoms of withdrawal when I reduced my dose from 5 to 2.5, it was seamless. The dr. tried switching me to a different med that didn't cause weight gain. He put me on Geodon and after 3 weeks of taking that I felt awful. Overly charged and agitated, sleeplessness, restless body. So, I stopped Geodon and went back on Zyprexa. Soon after that, I tried cutting my zyprexa in half to try to get off of it. I wasn't taking accurate cuts so I know I was getting different dosages each night. I felt funky after a few days of doing this so I went back to taking it regularly. I couldn't quite completely recover from the Geodon incident and felt depressed, so I started on a low dose of Effexor (75 mg). I also thought that it would help me be able to get off the Zyprexa because I'd have a back up. A couple months later I tried again. This time I tried taking it only every other night instead of every night. after 3 days I felt funky so I went back to taking it regularly again. This week, I tried that same method once again. I lasted one week of feeling completely normal until yesterday i started feeling funky again. A little nauseated, agitated, nervous, and floaty. So, once again, I am going to go back to taking it regularly because with the holiday this week I do need to be "on". Am I feeling withdrawal, or am I just not well without the zyprexa? I know if I can't answer that I guess no one else really can. I'm so lost right now. I feel like a prisoner to this medication. I've gained 25 lbs in a year and still gaining. I developed high cholesterol since taking this medicine. I am fatigued daily because it is sedative. I want my normal life back! I'm so fearful I'll never be able to be free of zyprexa. Taking it every other day isn't working. I read that the recommended taper is 10%, and I'm all for that but how the heck do you get an accurate dosage with a pill? Especially this one, it's not flat and round, and kind of round all over and it's already a very small pill. Thanks for reading and any help is so appreciated. Lauren